ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Итегральный признак устойчивасти функциональных уравнений

Мелкумян, Д. О. (1971) Итегральный признак устойчивасти функциональных уравнений. ՀՍՍՀ ԳԱ Զեկույցներ, 53 (4). pp. 208-210.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
453Kb

Item Type:Article
Additional Information:Ֆունկցիոնալ հավասարումների կայունության ինտեգրալային չափանիշ։
Uncontrolled Keywords:Մելքումյան Դ. Հ.
Subjects:Q Science > QA Mathematics
ID Code:3041
Deposited By:NAS Reports
Deposited On:17 May 2012 11:41
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page